# SDR HNAA2013071500409

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,147 hours, 78,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 9.  R & R BULB AT ROW 9 EMERGENCY FLOOR PATH LIGHTING.  OPS CHECKED GOOD.
